<  Back to the Polytechnique Montréal portal

The Inclusive and Simplified Forms of Bayesian Interpolation for General and Monotonic Models Using Gaussian and Generalized Beta Distributions With Application to Monte Carlo Simulations

M. Rajabalinejad and Tew-Fik Mahdi

Article (2010)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/17731/
Journal Title: Natural Hazards (vol. 55, no. 1)
Publisher: Springer
DOI: 10.1007/s11069-010-9560-3
Official URL: https://doi.org/10.1007/s11069-010-9560-3
Date Deposited: 18 Apr 2023 15:14
Last Modified: 05 Apr 2024 10:59
Cite in APA 7: Rajabalinejad, M., & Mahdi, T.-F. (2010). The Inclusive and Simplified Forms of Bayesian Interpolation for General and Monotonic Models Using Gaussian and Generalized Beta Distributions With Application to Monte Carlo Simulations. Natural Hazards, 55(1), 29-49. https://doi.org/10.1007/s11069-010-9560-3

Statistics

Dimensions

Repository Staff Only

View Item View Item